MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. ALL-SILICONE TEMP SENSING FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. ALL-SILICONE TEMP SENSING FOLEY CATHETER
Model Number 119312M
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 11/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the catheter did not drain urine.
 
Additional Manufacturer Narrative
The reported issue was unconfirmed.The device was returned and visually inspected.Evaluation found no blockage observed in the drainage lumen.Water was introduced through the drainage eye and came out from drainage funnel without difficulty.Sample was sent for flow rate test and passed.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: ¿6)since movement of the body, etc.May twist or bend catheter to cause occlusion, care should be taken to fix the catheter securely.7)when urinary flow cannot be noted, confirm that the catheter is neither occluded nor broken.".
 
Event or Problem Description
It was reported that the catheter did not drain urine.

Brand Name
BARDEX® LUBRI-SIL® I.C. ALL-SILICONE TEMP SENSING FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8118805
Report Number1018233-2018-05713
Device Sequence Number16226820
Product Code MJC
UDI-Device Identifier00801741039898
UDI-Public(01)00801741039898
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2023
Device Model Number119312M
Device Catalogue Number119312M
Device Lot Number8EL7127
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/23/2018
Initial Date Received by Manufacturer 11/05/2018
Supplement Date Received by Manufacturer12/13/2018
Initial Report FDA Received Date11/30/2018
Supplement Report FDA Received Date01/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1